MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-07
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site postal code: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that intra-aortic balloon (iab) therapy was indicated post-surgery as the patient was hemodynamically unstable.During insertion, it was noted that the guidewire was bent and the iab became kinked.The iab was unable to be inserted.As the patient's blood pressure was deteriorating, a new iab was then inserted to provide therapy.There was no patient harm or adverse event reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint #(b)(4).
 
Additional Manufacturer Narrative
Updated fields - b4, d9 return to manufacture date, g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected field: h3, h6 investigation findings, type of investigation and medical device ¿ problem code.The product was returned with the membrane loosely folded, and no blood was observed on iab.One kink was found on the catheter tubing approximately 76.7cm from the iab tip.The original guidewire was not returned for evaluation.The extender tubing was also returned with the iab.A laboratory guidewire insertion test was able to be performed, and the insertion was successful, and no restriction was felt.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal tubing and extender tubing was performed, and no leaks were detected.A leak may impact the ability to maintain vacuum.We are able to confirm the reported failure.The kink observed on the catheter tubing may have contributed to the difficult of inserting the iab into the guidewire.However, we are unable to determine when this issue have taken place.The lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 40CC IAB (INDIA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key20171450
Report Number2248146-2024-00537
Device Sequence Number15471255
Product Code DSP
UDI-Device Identifier10607567109718
UDI-Public(01)10607567109718(10)3000371532(17)270321(11)240321
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-07
Device Catalogue Number0684-00-0480-07
Device Lot Number3000371532
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer11/12/2024
09/03/2025
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date11/13/2024
09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age55 YR
Patient SexMale
Patient Weight69 KG